# SDR ASA2008F00000

- Difficulty date: October 3, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- System (JASC): 5240 · Service Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD AFT SIDEWALL DRAG ANGLE CRACKED.  WORK COMPLETED IAW CURT OUT CRACKED DRAG ANGLE IAW REO 670-52-11-072.  PERFORMED EDDY CURRENT INSPECTION OF CUT OUT ON AFT DRAG ANGLE ON AIRSTAIR DOOR IAW REO 670-52-11-072 IAW CRJ 700NDTM 51-20-2006.  NOT DEFECTS NOTED.
